# SDR HEEA064912

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4999
- Aircraft serial: 53323
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 407375004101
- Condition: Intermittent
- Location: Eng Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE INTERMITTENTLY DROPS TO ZERO FOR OIL PRESSURE.
